Wavelets with composite dilations

Show simple item record

dc.date.accessioned 2008-03-03T19:46:56Z
dc.date.available 2008-03-03T19:46:56Z
dc.date.issued 2004
dc.identifier.citation Guo, K. H., Labate, D., Lim, W. Q., Weiss, G., & Wilson, E. (2004). Wavelets with composite dilations. Electronic research announcements of the American Mathematical Society, 10(2004), 78-87.
dc.identifier.uri http://www.lib.ncsu.edu/resolver/1840.2/377
dc.format.extent 201518 bytes
dc.format.mimetype application/pdf
dc.language.iso en
dc.title Wavelets with composite dilations
dc.type Article

Files in this item

Files Size Format View
labate_2004_elect_res_announ_amer_math_soc_78.pdf 196.7Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record